Tuesday, August 10, 2010

4 AM Wake-Up Call

Okay so there really is no 4AM wake-up call for me...but for some reason my eyes popped open 3 minutes before my husband's alarm went off and I cannot go back to sleep. Man this is painful! How does he do it? This has got to stop! He will never achieve his dreams or accomplish his goals getting up at 4 o'clock in the morning and not getting home until 6 o'clock in the evening. Yes we desperately need his overtime pay, especially with my hiatus from work for this month, but NOTHING is worth this. Ponder...plan...we will figure it out.

Hey all you Fibromyalgia patients, I now know how to get rid of it! Just take high-dose Prednisone and all your aches and pains and stiffness will disappear like magic...but the side effects from the steroids are a monster entirely of their own. Speedy, shaky, controlling, manic, can't sleep, can't sit still, heart racing, mood swings, aggression, running around at top speed needing to get everything done now...need I go on? So what a double-edged sword I am dealing with. The steroids are keeping the blood vessels in my brain open so I don't stroke again (definitely my most important health goal right now!), and the Fibromyalgia is all but gone, but now I find myself in fits of 'roid-rage and mania. Thankfully this is a short-term treatment, about 4 months they say, and I am tapering down 10mg on Friday so hopefully I will adjust and not need Xanax just to sit down and watch TV or fall asleep every night.

I am having a viral flare-up and started Valtrex to suppress it. I have to call my doctor tomorrow and tell her since my white-blood cell count was way up during my last blood draw. I am feeling moody and sick and sorry for myself and moping around the house and feel like I have every right, given what I have just gone through. Just to clarify for my new friends, 2 weeks ago I had 2 strokes from a Vasculitius sub-set condition called RCVS. No relation to Fibromyalgia they say, but who really knows.

Thanks for joining,

No comments:

Post a Comment